# SDR ASOA2015013012117

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED AT FS 349 AND WL 72.50.  BLENDED & EVALUATED CORROSION IAW SRM 53-00-00-101-001-A01.  COMPLIED WITH EC/TC REO 670-53-00-390 & REO 670-53-00-390, REV.
